Lack of integrability via viscosity solution methods

Diogo Gomes*, Enrico Valdinoci

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper we use viscosity solution methods to show that almost integrable Hamiltonian systems are not smoothly integrable at rotation numbers which are exponentially close to resonances.

Original languageEnglish (US)
Pages (from-to)1055-1071
Number of pages17
JournalIndiana University Mathematics Journal
Volume53
Issue number4
DOIs
StatePublished - Dec 1 2004

Keywords

  • Action estimates
  • Converse KAM theory
  • Hamilton-Jacobi equation
  • Periodic orbits

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Lack of integrability via viscosity solution methods'. Together they form a unique fingerprint.

Cite this